T. Alazard, N. Burq, and C. Zuily, On the water-wave equations with surface tension, Duke Mathematical Journal, vol.158, issue.3, 2009.
DOI : 10.1215/00127094-1345653

T. Alazard and R. Carles, WKB analysis for the Gross???Pitaevskii equation with non-trivial boundary conditions at infinity, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.26, issue.3, pp.959-977, 2009.
DOI : 10.1016/j.anihpc.2008.02.006

URL : https://hal.archives-ouvertes.fr/hal-00176524

S. Alinhac and P. Gérard, Pseudo-differential operators and the Nash-Moser theorem, Graduate Studies in Mathematics, vol.82, 2007.
DOI : 10.1090/gsm/082

A. Antoine, C. Arnold, M. Besse, A. Ehrhardt, and . Schädle, A review of transparent and artificial boundary conditions techniques for linear and nonlinear Schrödinger equations, Commun. Comput. Phys, vol.4, issue.4, pp.729-796, 2008.

C. Audiard, Kreiss symmetrizer and boundary conditions for the Euler???Korteweg system in a half space, Journal of Differential Equations, vol.249, issue.3, pp.599-620, 2010.
DOI : 10.1016/j.jde.2010.02.017

J. T. Beale, T. Kato, and A. Majda, Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Communications in Mathematical Physics, vol.20, issue.1, pp.61-66, 1984.
DOI : 10.1007/BF01212349

T. B. Benjamin, Impulse, Flow Force and Variational Principles, IMA Journal of Applied Mathematics, vol.32, issue.1-3, pp.3-68, 1984.
DOI : 10.1093/imamat/32.1-3.3

S. Benzoni-gavage, Linear stability of propagating phase boundaries in capillary fluids, Physica D: Nonlinear Phenomena, vol.155, issue.3-4, pp.235-273, 2001.
DOI : 10.1016/S0167-2789(01)00270-6

S. Benzoni-gavage, Spectral transverse instability of solitary waves in Korteweg fluids, Journal of Mathematical Analysis and Applications, vol.361, issue.2, pp.338-357, 2010.
DOI : 10.1016/j.jmaa.2009.07.023

S. Benzoni-gavage, R. Danchin, and S. Descombes, On the well-posedness for the Euler-Korteweg model in several space dimensions, Indiana University Mathematics Journal, vol.56, issue.4, pp.1499-1579, 2007.
DOI : 10.1512/iumj.2007.56.2974

URL : https://hal.archives-ouvertes.fr/hal-00693094

S. Benzoni-gavage, R. Danchin, S. Descombes, and D. Jamet, Stability issues in the Euler-Korteweg model, Joint Summer Research Conference Control methods in PDE- Dynamical Systems, pp.103-127, 2007.
DOI : 10.1090/conm/426/08186

S. Benzoni-gavage and D. Serre, Multi-dimensional hyperbolic partial differential equations: First-order systems and applications, 2007.
DOI : 10.1093/acprof:oso/9780199211234.001.0001

F. Bethuel, R. Danchin, and D. Smets, On the linear wave regime of the Gross-Pitaevskii equation, Journal d'Analyse Math??matique, vol.15, issue.1, pp.297-338, 2010.
DOI : 10.1007/s11854-010-0008-1

URL : https://hal.archives-ouvertes.fr/hal-00693037

F. Béthuel, . Ph, J. Gravejat, and . Saut, Travelling Waves for the Gross-Pitaevskii Equation II, Communications in Mathematical Physics, vol.151, issue.4, pp.567-651, 2009.
DOI : 10.1007/s00220-008-0614-2

F. Bethuel, G. Orlandi, and D. Smets, Vortex rings for the Gross-Pitaevskii equation, Journal of the European Mathematical Society, vol.6, issue.1, pp.17-94, 2004.
DOI : 10.4171/JEMS/2

URL : https://hal.archives-ouvertes.fr/hal-00020106

F. Bethuel and J. Saut, Travelling waves for the Gross-Pitaevskii equation. I. Ann, Inst. H. Poincaré Phys. Théor, vol.70, issue.2, pp.147-238, 1999.
URL : https://hal.archives-ouvertes.fr/hal-00187672

F. Bethuel and D. Smets, A remark on the Cauchy problem for the 2D Gross-Pitaevskii equation with nonzero degree at infinity. Differential Integral Equations, pp.325-338, 2007.

J. L. Bona and A. S. Fokas, Initial-boundary-value problems for linear and integrable nonlinear dispersive partial differential equations, Nonlinearity, vol.21, issue.10, pp.195-203, 2008.
DOI : 10.1088/0951-7715/21/10/T03

J. L. Bona and R. L. Sachs, Global existence of smooth solutions and stability of solitary waves for a generalized Boussinesq equation, Communications in Mathematical Physics, vol.38, issue.1, pp.15-29, 1988.
DOI : 10.1007/BF01218475

J. L. Bona and R. Smith, The Initial-Value Problem for the Korteweg-De Vries Equation, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.278, issue.1287, pp.278555-601, 1287.
DOI : 10.1098/rsta.1975.0035

J. L. Bona, P. E. Souganidis, and W. A. Strauss, Stability and Instability of Solitary Waves of Korteweg-de Vries Type, Proc. Roy. Soc. London Ser. A, pp.411395-412, 1841.
DOI : 10.1098/rspa.1987.0073

J. Boussinesq, Théorie des ondes et des remous qui se propagent le long d'un canal rectangulaire horizontal, en communiquant au liquide contenu dans ce canal des vitesses sensiblement pareilles de la surface au fond, J. Math. Pures Appl, vol.17, issue.2, pp.55-108

D. Bresch, B. Desjardins, and C. Lin, On Some Compressible Fluid Models: Korteweg, Lubrication, and Shallow Water Systems, Communications in Partial Differential Equations, vol.30, issue.3-4, pp.3-4843, 2003.
DOI : 10.1007/BF02106835

D. Bresch and P. Noble, Mathematical Justification of a Shallow Water Model, Methods and Applications of Analysis, vol.14, issue.2, pp.87-117, 2007.
DOI : 10.4310/MAA.2007.v14.n2.a1

URL : https://hal.archives-ouvertes.fr/hal-00385922

T. J. Bridges and G. Derks, Constructing the symplectic Evans matrix using maximally analytic individual vectors, Proc. Roy. Soc. Edinburgh Sect. A, pp.505-526, 2003.
DOI : 10.1017/S0308210500002511

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. Constantin and J. Saut, Local smoothing properties of dispersive equations, Journal of the American Mathematical Society, vol.1, issue.2, pp.413-439, 1988.
DOI : 10.1090/S0894-0347-1988-0928265-0

W. Craig, T. Kappeler, and W. Strauss, Microlocal dispersive smoothing for the Schr??dinger equation, Communications on Pure and Applied Mathematics, vol.90, issue.8, pp.769-860, 1995.
DOI : 10.1002/cpa.3160480802

R. Danchin and B. Desjardins, Existence of solutions for compressible fluid models of Korteweg type, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.18, issue.1, pp.97-133, 2001.
DOI : 10.1016/S0294-1449(00)00056-1

S. R. De-groot and P. Mazur, Nonequilibrium thermodynamics, 1984.

N. Dunford, J. T. Schwartz-william, G. Bade, and R. G. Bartle, Linear operators. Part II. Wiley Classics Library Spectral theory, 1988.

J. E. Dunn and J. Serrin, On the thermomechanics of interstitial working, Arch. Rational Mech. Anal, vol.88, issue.2, pp.95-133, 1985.

A. V. Faminskii and N. A. Larkin, Initial-boundary value problems for quasilinear dispersive equations posed on a bounded interval, Electron. J. Differential Equations, vol.20, issue.01, 2010.

E. Feireisl, Dynamics of viscous compressible fluids, volume 26 of Oxford Lecture Series in Mathematics and its Applications, 2004.

A. S. Fokas, A unified approach to boundary value problems, CBMS-NSF Regional Conference Series in Applied Mathematics. Society for Industrial and Applied Mathematics (SIAM), vol.78, 2008.
DOI : 10.1137/1.9780898717068

S. Gavrilyuk and H. Gouin, Symmetric form of governing equations for capillary fluids, Trends in applications of mathematics to mechanics, pp.306-311, 1998.
URL : https://hal.archives-ouvertes.fr/hal-00252237

P. Gérard, The Cauchy problem for the Gross???Pitaevskii equation, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.23, issue.5, pp.765-779, 2006.
DOI : 10.1016/j.anihpc.2005.09.004

J. and W. Gibbs, On the equilibrium of heterogeneous substances, American Journal of Science, vol.3, issue.96, pp.1875-1878
DOI : 10.2475/ajs.s3-16.96.441

S. G. Gindikin and L. R. Volevich, Mixed problem for partial differential equations with quasihomogeneous principal part, volume 147 of Translations of Mathematical Monographs, 1996.

M. Grillakis, J. Shatah, and W. Strauss, Stability theory of solitary waves in the presence of symmetry, I, Journal of Functional Analysis, vol.74, issue.1, pp.160-197, 1987.
DOI : 10.1016/0022-1236(87)90044-9

F. Huang, H. Li, A. Matsumura, and S. Odanaka, Well-posedness and stability of multidimensional quantum hydrodynamics for semiconductors in R 3, 2003.

A. Jüngel, Quasi-hydrodynamic semiconductor equations Progress in Nonlinear Differential Equations and their Applications, 41, 2001.

A. Jüngel, Global Weak Solutions to Compressible Navier???Stokes Equations for Quantum Fluids, SIAM Journal on Mathematical Analysis, vol.42, issue.3, pp.1025-1045, 2010.
DOI : 10.1137/090776068

T. Kato, On the Cauchy problem for the (generalized) Korteweg-de Vries equation, Studies in applied mathematics, pp.93-128, 1983.

D. Johannes and . Korteweg, Sur la forme que prennent les équations des mouvements des fluides si l'on tient compte des forces capillaires par des variations de densité, Arch. Néer. Sci. Exactes Sér. II, vol.6, pp.1-24, 1901.

H. Kreiss and J. Lorenz, Initial-boundary value problems and the Navier?Stokes equations, 1989.
DOI : 10.1137/1.9780898719130

H. Lamb and . Hydrodynamics, Cambridge Mathematical Library, 1993.

P. Laplace, Traité de mécanique céleste; supplément au dixième livre, sur l'action capillaire, p.1806

H. Li and P. Marcati, Existence and Asymptotic Behavior of Multi-Dimensional Quantum Hydrodynamic Model for Semiconductors, Communications in Mathematical Physics, vol.245, issue.2, pp.215-247, 2004.
DOI : 10.1007/s00220-003-1001-7

W. Keong-lim and G. Ponce, On the initial value problem for the one dimensional quasi-linear Schrödinger equations, SIAM J. Math. Anal, vol.34, issue.2, pp.435-459, 2002.

P. Lions, Mathematical topics in fluid mechanics Compressible models, 1998.

J. Málek, M. Bulí-?-ek, E. Feireisl, and R. Shvydkoy, On the motion of incompressible inhomogeneous euler-korteweg fluids, Discrete Contin. Dyn. Syst. Ser. S, vol.3, issue.3, pp.497-515, 2010.

A. Majda, Compressible fluid flow and systems of conservation laws in several space variables, 1984.
DOI : 10.1007/978-1-4612-1116-7

J. Maxwell, Capillary Action, Encyclopaedia Britannica. 1876
DOI : 10.1017/CBO9780511710377.058

G. Métivier and K. Zumbrun, Large viscous boundary layers for noncharacteristic nonlinear hyperbolic problems, Memoirs of the American Mathematical Society, vol.175, issue.826, p.107, 2005.
DOI : 10.1090/memo/0826

P. J. Olver, Applications of Lie groups to differential equations, Graduate Texts in Mathematics, vol.107, 1993.

A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, vol.44, 1983.
DOI : 10.1007/978-1-4612-5561-1

R. L. Pego and M. I. Weinstein, Eigenvalues, and Instabilities of Solitary Waves, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.340, issue.1656, pp.34047-94, 1656.
DOI : 10.1098/rsta.1992.0055

L. Pitaevskii and S. Stringari, Bose-Einstein condensation, volume 116 of International Series of Monographs on Physics, 2003.

S. Poisson, Nouvelle théorie de l'action capillaire, p.1831
DOI : 10.1002/andp.18321010607

URL : http://www.digizeitschriften.de/download/PPN243919689_0007/PPN243919689_0007___log24.pdf

L. Robbiano and C. Zuily, Strichartz estimates for Schrödinger equations with variable coefficients, Mém. Soc. Math. Fr. (N.S.), pp.101-102, 2005.
DOI : 10.24033/msmf.414

URL : http://arxiv.org/abs/math/0501319

C. Rohde, On local and non-local Navier-Stokes-Korteweg systems for liquid-vapour phase transitions, ZAMM, vol.53, issue.3, pp.839-857, 2005.
DOI : 10.1002/zamm.200410211

F. Rousset and N. Tzvetkov, Transverse nonlinear instability of solitary waves for some Hamiltonian PDE's, Journal de Math??matiques Pures et Appliqu??es, vol.90, issue.6, pp.90550-590, 2008.
DOI : 10.1016/j.matpur.2008.07.004

F. Rousset and N. Tzvetkov, Transverse nonlinear instability for two-dimensional dispersive models, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.26, issue.2, pp.477-496, 2009.
DOI : 10.1016/j.anihpc.2007.09.006

URL : https://hal.archives-ouvertes.fr/hal-00458107

F. Rousset and N. Tzvetkov, A simple criterion of transverse linear instability for solitary waves, Mathematical Research Letters, vol.17, issue.1, pp.157-169, 2010.
DOI : 10.4310/MRL.2010.v17.n1.a12

URL : https://hal.archives-ouvertes.fr/hal-00521731

J. S. Rowlinson and B. Widom, Molecular theory of capillarity, 1982.

C. Truesdell and W. Noll, The Nonlinear Field Theories in Mechanics, 1992.
DOI : 10.1007/978-3-642-88504-4_2

H. David and . Wagner, Equivalence of the Euler and Lagrangian equations of gas dynamics for weak solutions, J. Differential Equations, vol.68, issue.1, pp.118-136, 1987.

T. Young, An Essay on the Cohesion of Fluids, Philosophical Transactions of the Royal Society of London, vol.95, issue.0, pp.65-1805
DOI : 10.1098/rstl.1805.0005

K. Zumbrun and D. Serre, Viscous and inviscid stability of multidimensional planar shock fronts, Indiana University Mathematics Journal, vol.48, issue.3, pp.937-992, 1999.
DOI : 10.1512/iumj.1999.48.1765

K. Zumbrun, A Sharp Stability Criterion for Soliton-Type Propagating Phase Boundaries in Korteweg's Model, Zeitschrift f??r Analysis und ihre Anwendungen, vol.27, issue.1, pp.11-30, 2008.
DOI : 10.4171/ZAA/1341